# SDR VTZA97232

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Water Contam
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SYR/IAD - FLT 6362 - DURING TAKEOFF AT 0700 HOURS ON 4-15-97, ABORTED TAKEOFF DUE TO NR 1 AIRSPEED INDICATOR FAILED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PURGED WATER FROM PITOT SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
